Search This Blog

Monday, January 31, 2005

Zyrtec Smurtec

Because I have been so fixated over the recent surgery to my groins, I have neglected to take my zyrtec.

I've been taking zyrtec everyday for almost a year due to my chronic sinus problems. I once tried to quit because I had been feeling a lot better and didn't want to continue to pay $17 a month for my daily supply.

A few days later my body itched.

Everywhere.

It wasn't like I had hives because it wasn't one particular spot. And as soon as I'd start to scratch my head, my leg would itch. Then my back, then feet. It was fucking awful. I thought about things: did I recently switch soap? Use a different detergent?

The only thing that added up was that I hadn't taken zyrtec in a while. I did a quick search on Google and lo and behold - there was numerous entries on itching being a symptom of zyrtec withdrawl. Fucking silly isn't it? Cure the symptom, ignore the cause.

I don't have the crazy itching as of yet. it's only been two days. but damn my head feels like it's been filled up with rocks

1 comment:

Anonymous said...

Hey, landed on your blog, nice stuff. I found a cool new tool for our blogs... www.widgetmate.com It helps get latest news for our keywords directly on to our blog. I added it on mine. Worked like a charm.